Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 267052, 6 pages
http://dx.doi.org/10.1155/2014/267052
Research Article

Multiple Results to Some Biharmonic Problems

Mathematical Sciences, Nanjing Normal University, No. 1 Wenyuan Road, Yadong New District, Nanjing, China

Received 5 December 2013; Accepted 30 March 2014; Published 15 April 2014

Academic Editor: Xinan Hao

Copyright © 2014 Xingdong Tang and Jihui Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xingdong Tang and Jihui Zhang, “Multiple Results to Some Biharmonic Problems,” Abstract and Applied Analysis, vol. 2014, Article ID 267052, 6 pages, 2014. https://doi.org/10.1155/2014/267052.